RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 3, Pages 38–44 (Mi dm1442)  

Necessary conditions for power commuting in finite-dimensional algebras over a field

A. V. Zyazina, S. Yu. Katyshevb

a Moscow Technological University
b LLC "Certification Research Center", Moscow

Abstract: Necessary conditions for power commuting in a finite-dimensional algebra over a field are presented.

Keywords: public key distribution, non-associative groupoids, finite-dimensional algebras, power commuting property.

DOI: https://doi.org/10.4213/dm1442

Full text: PDF file (460 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:5

Bibliographic databases:

UDC: 519.57+519.719.2
Received: 19.09.2016

Citation: A. V. Zyazin, S. Yu. Katyshev, “Necessary conditions for power commuting in finite-dimensional algebras over a field”, Diskr. Mat., 29:3 (2017), 38–44

Citation in format AMSBIB
\Bibitem{ZyaKat17}
\by A.~V.~Zyazin, S.~Yu.~Katyshev
\paper Necessary conditions for power commuting in finite-dimensional algebras over a field
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 3
\pages 38--44
\mathnet{http://mi.mathnet.ru/dm1442}
\crossref{https://doi.org/10.4213/dm1442}
\elib{http://elibrary.ru/item.asp?id=29887800}


Linking options:
  • http://mi.mathnet.ru/eng/dm1442
  • https://doi.org/10.4213/dm1442
  • http://mi.mathnet.ru/eng/dm/v29/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:172
    References:22
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020